ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The carvingwidth of hypercubes

Chandran, Sunil L and Kavitha, T (2006) The carvingwidth of hypercubes. In: Discrete Mathematics, 306 (18). pp. 2270-2274.

[img] PDF
Restricted to Registered users only

Download (182kB) | Request a copy


The notion of the carvingwidth of a graph was introduced by Seymour and Thomas [Call routing and the ratcatcher, Combinatorica 14 (1994) 217–241]. In this note, we show that the carvingwidth of a d-dimensional hypercube equals $2^{d-1}$.

Item Type: Journal Article
Publication: Discrete Mathematics
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Carvingwidth;Hypercube;Discrete isoperimetric inequalities
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 21 Nov 2006
Last Modified: 19 Sep 2010 04:32
URI: http://eprints.iisc.ac.in/id/eprint/8881

Actions (login required)

View Item View Item